# SDR COMA0260686

- Difficulty date: November 30, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 9,588 hours, 9,724 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 955B
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,756 hours, 4,285 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5018 GEAR DISAGREE WARNING WHEN GEAR SELECTED UP.REPLACED THE MLG PRIORITY VALVE.
